# SDR COZA20170929111

- Difficulty date: September 27, 2017
- Submitted: September 30, 2017
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,480 hours, 39,123 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 3527
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START VALVE ON RIGHT ENGINE WAS INTERMITTENT OR SLOW TO OPEN WHEN START WAS INITIATED.  REPLACED START VALVE AND OPERATIONAL CHECK NORMAL.
